Spectral problem for discontinuous integro-differential operator

  • B. Keskin Cumhuriyet Univ., Sivas, Turkey
  • S. A. Ozkan Cumhuriyet Univ., Sivas, Turkey

Abstract

A representation of solutions of a discontinuous integro-differential operator is obtained. The asymptotic behavior of the eigenvalues and eigenfunctions of this operator is described.
Published
25.02.2012
How to Cite
KeskinB., and OzkanS. A. “Spectral Problem for Discontinuous Integro-Differential Operator”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 2, Feb. 2012, pp. 277-82, http://umj.imath.kiev.ua/index.php/umj/article/view/2575.
Section
Short communications